Title: Distant-preserving epimorphisms between projective Klingenberg planes
Authors: Keppens, Dirk # ×
Issue Date: Feb-1989
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:29 issue:2 pages:237-247
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science